# SDR 2001F00587

- Difficulty date: September 21, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: N8878Z
- Make and model: Boeing 727225
- Aircraft serial: 21451
- System (JASC): 2612 · Fire Detection
- Part: Detector
- Part number: 65249203
- Condition: Faulty
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHEEL WELL FIRE WARNING LIGHT ILLUMINATED SHORTLY AFTER TAKEOFF.  COMPLIED WITH EMERGENCY CHECKLIST AND EMERGENCY WAS DECLARED.  AIRCRAFT RETURNED TO DAYTON AND LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED THE FIRE DETECTOR BOX AND BOTH MAIN WHEEL WELL FIRE LOOPS IAW B-727 MM 26-12-11 AND 26-12-01.  COMPLIED WITH OPERATIONAL CHECKS IAW B727 MM 26-12-00.  (M)
